# SDR AALA202203085499

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 18,317 hours, 7,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277211
- Part serial: 63393891
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR 833 DAMPER PRESSURE LOW. SERVICED DAMPER PER AMM 52-22-00-614-002-A.
